×

Alcoves and \(p\)-rank of abelian varieties. (Alcôves et \(p\)-rang des variétés abéliennes.) (French) Zbl 1046.14023

The moduli space of principally polarized abelian varieties with level structure has a stratification induced by the action of the Iwahori subgroup and indexed by elements of a subset of a Weyl group. This paper shows this stratification is finer than that defined by the \(p\)-rank of the abelian variety.

MSC:

14K10 Algebraic moduli of abelian varieties, classification
PDFBibTeX XMLCite
Full Text: DOI arXiv Numdam EuDML

References:

[1] Un lemme de descente, C. R. Acad. Sci. Paris, Sér. I Math, 320, 3, 335-340 (1995) · Zbl 0852.13005
[2] Degeneration of abelian varieties (1990) · Zbl 0744.14031
[3] Un modèle semi-stable de la variété de Siegel de genre 3 avec structures de niveau de type \(\Gamma\sb 0(p)\), Compositio Math, 123, 3, 303-328 (2000) · Zbl 0974.11029 · doi:10.1023/A:1002021523162
[4] On the flatness of local models for the symplectic group · Zbl 1051.14027
[5] Test functions for Shimura varieties: The Drinfeld case, Duke Math. J, 19-40 (2001) · Zbl 1014.20002 · doi:10.1215/S0012-7094-01-10612-1
[6] Nearby cycles on local models of some Shimura varieties · Zbl 1009.11042
[7] Alcoves associated to special fibers of local models · Zbl 1047.20037
[8] Reflection groups and Coxeter groups, Cambridge Studies in Advanced Mathematics, 29 · Zbl 0768.20016
[9] On some Bruhat decomposition and the structure of the Hecke rings of p-adic Chevalley groups, Inst. Hautes études Sci. Publ. Math, 25, 5-48 (1965) · Zbl 0228.20015 · doi:10.1007/BF02684396
[10] The moduli spaces of principally polarized abelian varieties with \(\Gamma_0(p)\)-level structure, J. Algebraic Geom, 2, 4, 667-688 (1993) · Zbl 0816.14020
[11] Minuscule alcoves for \({\rm GL}_n\) and \(G{\rm Sp}_{2n}\), Manuscripta Math, 102, 4, 403-428 (2000) · Zbl 0981.17003
[12] Moduli of abelian varieties, Ann. of Math (2), 112, 419-439 (1980) · Zbl 0483.14010
[13] Communication privée (2001)
[14] Period spaces for \(p\)-divisible groups, 141 (1996) · Zbl 0873.14039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.